# SDR CALA2023041701128

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 80,957 hours, 9,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71707700
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF ST ENGINEERING N/R 98887. EMERGENCY LIGHTS IN FIRST CLASS CEILING INOP. REMOVED & REPLACED POWER SUPPLY BATTERY PACK M33924 AT L1 DOOR. OPS CHECKS GOOD AS PER AMM 33-51-06-960-802. LOG ENTRY FOR SDR REPORTING. WORK PERFORMED BY V943097
